Alert archive / Missouri / Tornado Warnings in 2007

Tornado Warning 54, NWS Springfield, MO

August 20, 2007Texas County, Missouri

NWS Springfield, MO issued this tornado warning at Aug 20, 2007, 2:37 PM CDT for Texas County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2007, 2:37 PM CDT (19:37 UTC)
Expired
Aug 20, 2007, 3:15 PM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Texas County, MO

The radar

The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 671 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
671 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
560 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 201939
TORSGF
MOC215-202015-
/O.NEW.KSGF.TO.W.0054.070820T1937Z-070820T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 315 PM CDT.

* AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS VERY
  DANGEROUS STORM WAS LOCATED 16 MILES SOUTHWEST OF FORT LEONARD
  WOOD...MOVING SOUTHEAST AT 10 MPH.

* THIS TORNADIC STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN
  TEXAS COUNTY...INCLUDING THE TOWN OF PLATO.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3753 9225 3747 9235 3723 9217 3738 9195

$$
DSA
2 follow-up statements
000 
WWUS53 KSGF 202005
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 PM CDT MON AUG 20 2007

MOC215-202015-
/O.CON.KSGF.TO.W.0054.000000T0000Z-070820T2015Z/
TEXAS MO-
305 PM CDT MON AUG 20 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR WEST
CENTRAL TEXAS COUNTY...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
PLATO...OR 16 MILES NORTHWEST OF HOUSTON...MOVING SOUTHEAST AT 20
MPH.

THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN TEXAS
COUNTY...INCLUDING THE TOWN OF HUGGINS.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 60 MPH.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE 
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3753 9225 3747 9235 3723 9217 3738 9195

$$
DSA
000 
WWUS53 KSGF 202014
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 PM CDT MON AUG 20 2007

MOC215-202024-
/O.EXP.KSGF.TO.W.0054.000000T0000Z-070820T2015Z/
TEXAS MO-
314 PM CDT MON AUG 20 2007

...THE TORNADO WARNING FOR WEST CENTRAL TEXAS COUNTY EXPIRES AT 315
PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED
TO EXPIRE.

LAT...LON 3753 9225 3747 9235 3723 9217 3738 9195

$$
DSA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Aug 20, 12:10 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 20, 12:10 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 PM CDT MON AUG 20 2007

.UPDATE...
AREA OF RAIN CONTINUES TO PUSH OFF TO THE EAST. WITH NO
REDEVELOPMENT IN THE WESTERN CWA AND A SHARP CUTOFF ON THE BACK EDGE
OF THE PRECIPITATION...HAVE TRIMMED BACK ON POPS FROM WEST TO EAST.
DUE TO THE PERSISTENT CLOUD COVER ACROSS THE EASTERN PORTION OF THE
CWA...HIGH TEMPERATURES NEEDED TO BE LOWERED A FEW DEGREES AS WELL.

BARJENBRUCH/CLAYCOMB

&&

.DISCUSSION...
/257 AM CDT MON AUG 20 2007/
MAIN FORECAST CONCERN IS HEAVY RAIN POTENTIAL TODAY AS THE
REMNANTS OF ERIN FINALLY LEAVE THE OZARKS. SLIGHT CONCERN FOR
TONIGHT WITH A POTENTIAL MCS TRACKING SOUTH AND SOUTHEAST TOWARDS
THE OZARKS. ATTENTION THEN TURNS TO TEMPERATURES FOR MIDWEEK AS
HIGHS GET BACK INTO THE 90S. WILL THEN LOOK AT A SLIGHT SHIFT IN
THE UPPER LEVEL PATTERN AND ITS IMPLICATIONS FOR THE OZARKS LATE
THIS WEEK.

TODAY...A RECENT BLOSSOM IN RADAR REFLECTIVITIES OVERNIGHT IS
LIKELY BEING AIDED BY A POCKET OF ISENTROPIC UPGLIDE OWING TO A 40
TO 45 KNOT LOW LEVEL JET. THIS FEATURE IS EXPECTED TO SLOWLY
TRANSLATE NORTHEASTWARD ALONG THE INTERSTATE 44 CORRIDOR EARLY
THIS MORNING AND WEAKEN...AS THE UPPER LEVEL WAVE LEFT FROM ERIN
SHEARS EAST. THEREFORE THINK THE MAIN HEAVY RAIN THREAT WILL BE
EARLY THIS MORNING. TROPICAL AIRMASS AND HIGH FREEZING LEVELS
STILL SUPPORT A HEAVY RAIN POTENTIAL THROUGH THE AFTERNOON...
JUST WILL NOT BE AS WIDESPREAD. WILL THEREFORE KEEP THE FLASH
FLOOD WATCH GOING THROUGH 15Z. DAY SHIFT MAY NEED TO EXTEND THE
NORTHEAST PORTION OF THE WATCH...BUT AM NOT GOING TO GET TOO CUTE
RIGHT NOW. RAIN WILL COME TO AN END OVER SOUTHEAST KANSAS AND
SOUTHWEST MISSOURI BY LATE THIS AFTERNOON AS THE UPPER LEVEL WAVE
SHIFTS INTO THE OHIO RIVER VALLEY. DID NOT STRAY TOO FAR FROM MAV
TEMPERATURES...BUT DID KNOCK THEM DOWN A BIT OVER CENTRAL MISSOURI
WITH THE EXPECTED RAIN AND CLOUD COVER.

TONIGHT...SHOULD BE FAIRLY QUIET OVER MOST OF THE OZARKS. COULD
SEE A REMAINING SHOWER OR TWO UP TOWARDS VICHY THIS EVENING. A
LITTLE BIT OF CONCERN FOR SOME FOG DEVELOPMENT GIVEN THE RECENT
RAINFALL. PRESSURE GRADIENTS AT THE SURFACE SHOULD BE TIGHT ENOUGH
TO KEEP WINDS IN THE 5 TO 10 KNOT RANGE OVER MOST AREAS...WITH THE
ONE EXCEPTION POSSIBLY BEING SOUTH CENTRAL MISSOURI. MAY SEE
VISIBILITIES DROP A BIT AFTER MIDNIGHT...BUT NOT THINKING DENSE
FOG AT THIS TIME. EYES THEN TURN NORTH AS AN MCS IS EXPECTED TO
DEVELOP SOMEWHERE UP IN THE CORN BELT. THIS MCS WOULD LIKELY TRACK
SOUTH TO SOUTHEAST AND AFFECT PORTIONS OF NORTHEAST KANSAS AND
NORTHWEST MISSOURI LATE TONIGHT. WITH THE LACK OF A DECENT LOW
LEVEL JET...NOT SURE IT WILL MAKE IT INTO SOUTHEAST KANSAS AND
CENTRAL MISSOURI. PLACED SLIGHT CHANCE POPS TO COVER THIS FOR NOW
AND WILL LET LATER SHIFTS CONTINUE TO EVALUATE.

TUESDAY THROUGH WEDNESDAY NIGHT...SLOW HEIGHT RISES WILL LEAD TO A
WARMING AND DRYING TREND. WILL STILL NEED TO WATCH THE EVOLUTION
OF THAT MCS TUESDAY MORNING. VERY WELL POSSIBLE THERE COULD BE
SOME KIND OF OUTFLOW BOUNDARIES TO DEAL WITH LATER TUESDAY
SOMEWHERE ACROSS CENTRAL MISSOURI. AS OF RIGHT NOW...THINK CAP
WILL HOLD AND MOST AREAS WILL BE DRY. HOWEVER...DECENT CONVERGENCE
ALONG AN OUTFLOW BOUNDARY MAY BE ENOUGH TO GET SOMETHING GOING.
KEPT POPS BELOW 15 PERCENT FOR NOW. OTHERWISE...850 MB
TEMPERATURES WARMING INTO THE LOWER 20S CELSIUS SPELL LOWER TO
MIDDLE 90S FOR HIGHS.

THURSDAY THROUGH SUNDAY...HEIGHTS WILL LOWER ACROSS THE NORTHERN
TIER OF STATES. THE PATTERN LOOKS AMPLIFIED ENOUGH TO EVENTUALLY
SUPPORT A FRONT MAKING IT DOWN INTO THE OZARKS. TIME FRAME FOR A
FRONTAL PASSAGE RIGHT NOW IS SOMETIME ON FRIDAY OR SATURDAY.
SLIGHT CHANCE TO CHANCE POPS WERE BRACKETED AROUND THIS PERIOD.
TEMPERATURES WILL STAY WARM AHEAD OF THE FRONT WITH HIGHS STILL IN
THE LOWER TO MIDDLE 90S THURSDAY AND POSSIBLY FRIDAY. WILL THEN
NEED TO SEE WHERE THAT FRONT ENDS UP NEXT WEEKEND TO GET A BETTER
HANDLE ON POPS AND TEMPERATURES.

SCHAUMANN

&&

.AVIATION...

FOR THE 18Z TAF PACKAGE...SYSTEM HAS MOVED OFF AND WEAKENED IN
EASTERN MISSOURI LATE THIS MORNING. RADAR SHOWING PRECIP OFF TO THE
EAST OF SPRINGFIELD. HAVE SOME LOW MVFR CEILINGS OVER JOPLIN THAT
HAS SHOWN SIGNS OF LIFTING AND SHOULD BREAK IN THE NEXT HOUR OR SO.
WITH ALL THE MOISTURE ON THE GROUND...NEED TO START THINKING OF
POSSIBLY SOME FOG TOMORROW MORNING. MOS GUIDANCE SHOWING WINDS
REMAINING STRONG FROM THE SOUTH OVERNIGHT...SO ONLY WENT WITH A
SLIGHT REDUCTION IN VISIBILITIES. SHOULD WINDS TAPER OFF EVEN
MORE...THEN FOG WILL BE A GREATER THREAT. WILL CONTINUE TO MONITOR
CONDITIONS.

GCC

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.

KS...NONE.
&&
Hazardous weather outlook, Aug 20, 12:57 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 PM CDT MON AUG 20 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1257 PM CDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO EFFECT
  AREAS EAST OF A CAMDENTON TO MARSHFIELD TO GAINESVILLE LINE THIS
  AFTERNOON. THIS ACTIVITY WILL CONTINUE TO PUSH OFF TO THE EAST
  AT 20 MPH.

  RUNOFF FROM EXCESSIVE RAINFALL WILL CAUSE CONTINUED FLOODING FOR
  COMMUNITIES IN JASPER...DADE...LAWRENCE...CEDAR...POLK...
  GREENE... DALLAS...CAMDEN...LACLEDE...WEBSTER...AND WRIGHT
  COUNTIES THROUGH 5 PM.

  A FEW OF THE STRONGER STORMS MAY ALSO PRODUCE RAINFALL RATES IN
  EXCESS OF ONE INCH PER HOUR...WIND GUSTS TO 60 MPH...AND
  FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM THURSDAY THROUGH
  SUNDAY. THE BEST CHANCE FOR STORMS APPEARS TO BE ON FRIDAY
  OR SATURDAY AS A COLD FRONT MOVES THROUGH THE REGION.

  AFTERNOON HEAT INDEX VALUES GREATER THAN 100 DEGREES WILL BE
  POSSIBLE WEDNESDAY AND THURSDAY ACROSS PORTIONS OF WESTERN
  AND SOUTH CENTRAL MISSOURI...AS WELL AS EXTREME SOUTHEAST
  KANSAS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BARJENBRUCH

In the hours before

Local storm report, Aug 20, 11:29 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1129 AM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      PLEASANT HOPE           37.46N 93.27W
08/20/2007                   POLK               MO   COUNTY OFFICIAL

            LOCAL OFFICIAL INDICATED THAT ALL ROADS, COUNTY OR MAIN,
            LEADING IN OR OUT OF PLEASANT HOPE ARE CLOSED AND
            IMPASSABLE.

&&

JLT
Local storm report, Aug 20, 12:26 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     FLASH FLOOD      BUFFALO                 37.64N 93.09W
08/20/2007                   DALLAS             MO   LAW ENFORCEMENT

            WATER OVER THE ROAD IN CITY OF BUFFALO FROM THE HWY
            65/HWY 32 INTERSECTION NORTH TO W MILL. LOW WATER
            CROSSING FLOODED BETWEEN ROCKET AND RAINBOW ROAD AND ON
            HIGHWAY 73 NORTH OF RAINBOW ROAD. REPORT VIA ESPOTTER
            FROM COUNTY 911.

&&

DSA
Local storm report, Aug 20, 12:35 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     FLASH FLOOD      LEBANON                 37.68N 92.66W
08/20/2007                   LACLEDE            MO   EMERGENCY MNGR

            ROAD FLOODED. EAST HIGHWAY 32 NEAR PINETREE IN THE
            LEBANON AREA.

&&

DSA
Local storm report, Aug 20, 1:09 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      LEBANON                 37.68N 92.66W
08/20/2007                   LACLEDE            MO   LAW ENFORCEMENT

            WEST ELM ROAD IS CLOSED BETWEEN DRURY AND SPRINGFIELD
            ROAD IN LEBANON DUE TO FLOOD WATERS.

&&

JLT
Local storm report, Aug 20, 1:12 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
112 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      5 W FAIR GROVE          37.38N 93.24W
08/20/2007                   GREENE             MO   DEPT OF HIGHWAYS

            ROUTE CC IS CLOSED NEAR THE JUNCTION OF ROUTE H DUE TO
            FLOOD WATERS.

&&

JLT
Local storm report, Aug 20, 2:08 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FUNNEL CLOUD     FALCON                  37.60N 92.38W
08/20/2007                   LACLEDE            MO   PUBLIC

&&

JLT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 2:50 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence25 min
Aug 20, 3:05 AM CDTSevere Thunderstorm WarningSGFChristian, Webster23 min
Aug 20, 3:33 AM CDTFlash Flood WarningSGFJasper, Lawrence6 hr
Aug 20, 4:40 AM CDTFlash Flood WarningSGFGreene5 hr
Aug 20, 5:39 AM CDTSevere Thunderstorm WarningSGFLawrence36 min
Aug 20, 6:18 AM CDTFlash Flood WarningSGFDade4 hr
Aug 20, 7:10 AM CDTFlash Flood WarningSGFPolk3 hr
Aug 20, 7:45 AM CDTFlash Flood WarningSGFCedar3 hr
Aug 20, 9:25 AM CDTFlash Flood WarningSGFCedar, Dade, Dallas, Greene, Jasper, Lawrence and 2 more8 hr
Aug 20, 11:33 AM CDTFlash Flood WarningSGFCamden, Laclede, Wright10 hr
Aug 20, 12:28 PM CDTRiver Flood WarningSGFJasper33 hr
Aug 20, 1:31 PM CDTFlash Flood WarningSGFPulaski, Texas8 hr
Aug 20, 2:07 PM CDTTornado WarningSGFLaclede38 min
Aug 20, 2:46 PM CDTTornado WarningSGFWright29 min
Aug 20, 3:41 PM CDTSevere Thunderstorm WarningSGFTexas79 min
Aug 20, 4:00 PM CDTFlash Flood WarningSGFShannon6 hr
Aug 20, 4:57 PM CDTAreal Flood WarningSGFCedar, Dade, Dallas, Greene, Jasper, Lawrence and 2 more18 hr

Nearby

Tornado Warnings in Missouri, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.